# SDR SWAA2019040931464

- Difficulty date: February 28, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 52,353 hours, 25,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A8501
- Condition: Corroded
- Location: Bs 967-979
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR INNER CHORD CORRODED BETWEEN BS. 967 TO BS. 979, LBL 53.  / R&R CHORD IAW SRM AND DWG.
